Please use this identifier to cite or link to this item: http://openarchive.nure.ua/handle/document/6834
Title: Nonstationary excitation of a cone with slots
Authors: Doroshenko, V. A.
Keywords: Laplace inversion
Riemann-Hilbert method
Issue Date: 2000
Publisher: IEEE
Citation: Doroshenko V. A. Nonstationary excitation of a cone with slots / V. A. Doroshenko // Journal of Applied Electromagnetism. – 2000. – Vol. 3. – №. 2. – P. 41-48.
Series/Report no.: Journal of Applied Electromagnetism;Vol. 3. – №. 2. – P. 41-48
Abstract: The time-dependent Green’s function boundary problem for a semi-infinite circular perfectly conducting cone with periodical longitudinal slots is considered. This geometry can be regarded as a model of conical slotted antennas. The solution method employs Laplace inversion, the Kontorovich-Lebedev integral transforms and the Riemann-Hilbert method.
URI: http://openarchive.nure.ua/handle/document/6834
Appears in Collections:Кафедра вищої математики (ВМ)

Files in This Item:
File Description SizeFormat 
44.pdf1.58 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.